Paper by Erik D. Demaine

Reference:
Jean Cardinal, Erik D. Demaine, Samuel Fiorini, Gwenaël Joret, Ilan Newman, and Oren Weimann, “The Stackelberg Minimum Spanning Tree Game on Planar and Bounded-Treewidth Graphs”, in Proceedings of the 5th Workshop on Internet & Network Economics (WINE 2009), Lecture Notes in Computer Science, volume 5929, Rome, Italy, December 14–18, 2009, pages 125–136.

Comments:
This paper is also available as arXiv:0906.3221 and from SpringerLink.

Length:
The paper is 15 pages.

Availability:
The paper is available in PDF (242k).
See information on file formats.
[Google Scholar search]

Related papers:
StackMST_JOCO (The Stackelberg Minimum Spanning Tree Game on Planar and Bounded-Treewidth Graphs)
StackMST_Algorithmica (The Stackelberg Minimum Spanning Tree Game)


See also other papers by Erik Demaine.
These pages are generated automagically from a BibTeX file.
Last updated November 16, 2017 by Erik Demaine.